MathSciNet Relay Station
MathSciNet bibliographic data
MR1081265 (92c:32011) 32C07 (14P20 58A07)
Tancredi, A.; Tognoli, A. On the extension of Nash functions. Math. Ann. 288 (1990), no. 4, 595–604.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement